On the ergodic theory of contractions
Revista colombiana de matematicas, Tome 10 (1976), pp. 75-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1976__10_181649,
author = {Robert E. Atalla},
title = {On the ergodic theory of contractions},
journal = {Revista colombiana de matematicas},
pages = {75--82},
year = {1976},
volume = {10},
zbl = {0336.47005},
url = {http://geodesic.mathdoc.fr/item/RCM_1976__10_181649/}
}
Robert E. Atalla. On the ergodic theory of contractions. Revista colombiana de matematicas, Tome 10 (1976), pp. 75-82. http://geodesic.mathdoc.fr/item/RCM_1976__10_181649/